Jump to content

Tim2 Hello.


Tim2

Recommended Posts

Hello,

 

My names Tim2 for the website. I'm lately getting off Paxil and the ND told me to do it slow. I'm on like 7mg using a emery board and scrapping every week lately. My MD told me it was ok that way but to cold turkey saying it will only be a week of it being real bad. After reading Paxil progrrss I knew that wasn't true. I have been having bad side effects on the pills which led me wanting off. Also lately more is Tinnutis which seems to be getting worst and has gotten worst lately. Never had Tinnitus untill Paxil. I read that Paxil is Ototoxic, which means posions the Ears. No idea about this, no doctor told me. Said it would really help me as I had terrible OCD. Couldn't function and was before getting not many hours sleep and really depressed. Couldn't take showers before. It was pure hell. I beged god so hard to give me the cure. So I got on another anti depressant only this time met a doctor which got me better. Had panic attacks, felt dizzy I watched a movie. Now like no anxiety really other then of course WD and the future of me getting off I think. Have to have more faith in God I think.

 

Now my question is, am I doing it right way to get off? Is it best this way as I think im getting Ototoxicty from the Paxil and is probably damaging my inner ears and causing worst tinnitus? I have a small pitch in my right ear now. To keep cuting down or what should I do? Does the Tinnitues ever go away after off the pills?

 

Here's some AD history: ( P.S. mom wouldn't let me on benzo 4 years ago. Doctor gave me it and she threw it out because of her own experience with it's addiction and hell she went though.).:

 

I can't remember dates as I was young. I've been on from memory Zoloft, Prozac like twice, citalrapram and now Paxil. I've been on Paxil for 4 years. I was on it for OCD and GAD but since going to the ND she helped reverse the GAD and OCD is like 80 - 90% reversed. My ND is named Dr. Mary Reed Gates, ifntou need help with that stuff maybe look her up. Can't say the C word as you know lol. Here's the side effect list of what I'm having as you may need it. Also when before I started the taper about a year before from 20mg I went to 10mg no problems at all from it. Here's what I'm going through:

 

Loss of memory

Loss of cognitive functioning

Trailing vision

Blurry vision and gets bad or better at times.

Trouble focusing with eyes

Visual snow ( had before Paxil but came from anti depressants I think.)

Eye burning sometimes in the day

Pain moving eyes sometimes in the day

Crawling feeling like something is crawling on you

Mild insomia

Nerve kinda like pin sensation.

Had my part of my lower left lip go numb but is now slightly lost some feeling

Black out for a some secs my vision but doesn't happen everyday but some times a week.

When i was in WD I felt a some times I was about to lose consciousness.

Going through WD a localised part of my arm went cold a some times. Is ok though thank god.

Waked up and had confusion happend twice.

Feeling crappy and felt but wouldn't do it sucidal from Paxil.

Had WD waves but windows and stable lately.

Pretty much complete lost of sexual desire but by getting off seeming better a little.

Had gential pain and around area

Had testie pain but its gone, had it checked and doctor said anxiety lol probably was Paxil.

 

Alright everyone, that's what I've been going through lately. It's to bad any of you I think is suffering currently. The Lord will see us through all our pain I think.

Link to comment

hi 'tim2' welcome to SA youve come to the right place lots of knowledgable people here with plenty of experience of what your going through.

Sertraline 100mg amytrip 60mg diazepam 4mg (and when needed) since late 90's.Reduced all meds over 6 wks (too short) last doses 13 wks ago.Still having withdrawals.I would have done it differently

5th august 2015 reinstated 5mg amytripiline.increased to 10mg amtrip 9th sept 2015.

Link to comment

Tim2 please take it very slowly the tapering as suggested in this group...

 

You will get through this - together we all make a powerful team to help each other do just that

 

xxx

Zoloft started for 8 years - 150 mg capsules

Started tapering December 3, 2011,

Off Zoloft May 17, 2013

While tapering WDS were tolerable

Off Zoloft debilitating WDS the worst starting around 6 months off

even worse after 18 months off

Now 35 months off - still in a terrible wave for months now.

 

 

 

Link to comment
  • Administrator

Welcome, Tim2.

 

When did that list of symptoms start?

 

Here are Tips for tapering off Paxil (paroxetine)

 

What do you mean by the C word?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy